In addition to increasing your risk of osteoporosis, steroid medications can weaken your muscles. Staying as active as possible will help you to maintain strong muscles and bones. Weight-bearing activities such as walking, dancing, and running will help your muscles stay strong and healthy. Many people report that these activities make them feel better mentally as well. In fact, there are actually chemicals in your brain triggered by significant exercise (usually about 30 minutes per day) that help you to attain a “natural high.” Your doctor can help you to assess your personal condition and decide on an exercise routine that is best for you. However, you should never put yourself through more than reasonable discomfort when exercising.
I saw white stuff on my throat a week ago this past Sat. By the time I got in to my appt. last Tues. it was on my tongue. 3 wks prior to noticing this, I had some steroid injections in my back by a diff. Doc. When I went to my reg. Doc. last Tuesday he prescribed Nystatin Oral- you Swish & Swallow every 6hrs; Amox 875mg every 12hrs; Triamcinolone Paste for the corners of my mouth. The past wed. I had another steriod injection. I went back to my reg. Doc. yest. Tues. the 16th & everything was good. But last week when I went to him he done a CBC, CMP, & I asked for HIV test because of the Medical Field I was in & things I seen is why I asked for test. Everything came back good. What can I do not to get this again or how do you get it? I brush & rinse my mouth with Listerine. My potassium & mag had been low (I have heart disease) But, numbers look good now. I was using alot of Fluoride toothpaste & fluoride mouth wash. I was told to stop & use Colgate. Just curious what can cause thrush. I had ate catfish from a restaurant the day before getting sick, it didn’t seem to be cooked all the way done, not sure. Any Help or Answers to help keep it away!
Lean protein without fat is bad for your health. What most people don???t know is that we need fat soluble vitamins (especially vitamin A) to absorb the protein we eat. And guess what? Fat-soluble vitamins are found almost exclusively in animal fats. Lean protein has very little fat, and thus, no fat soluble vitamins. So what happens when you eat exclusively lean protein? Your body will ???withdraw??? fat soluble vitamins stored in your liver in order to absorb the proteins. Over time, this will lead to a deficiency of fat-soluble vitamins, and all of the significant health problems that go along with such a deficiency.